# SDR SWIA201439520

- Difficulty date: September 27, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE INLET COWL HAS ONE LOOSE RIVET ON INSIDE ATTENUATING PANEL AT APPROXIMATELY 1 O'CLOCK POSITION.  C-CHECK, REMOVED & INSTALLED NEW RIVET ON RT ENGINE NOSE INLET COWL, INSIDE ATTENUATING PANEL AT APPROXIMATELY 1 O'CLOCK IAW STS EA.
